MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG TIB CEM STM 13X60 2/2.5/3; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US SIG TIB CEM STM 13X60 2/2.5/3; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Catalog Number 866402
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that due to infection, the hing system was removed entirely.There was no aseptic loosening and the system was well fixed.After removing the hinge pin and polyethylene liner they disimpacted the femoral component and disrupted the taper engagement, leaving the sleeve and stem behind.After removing the femur, they worked to remove femoral sleeve and distal stem and managed to without substantial bone loss.After removing the femoral component, they resected below the tibial component and knocked it loose, removing the entire construct.After thoroughly washing out the joint they placed a cement spacer to let the infection subside.The case took approximately 90 minutes and there was no harm done to the pt.All available information was disclosed for reporting.No further information was provided.Doi: (b)(6) 2023, dor: (b)(6) 2025, affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIG TIB CEM STM 13X60 2/2.5/3
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJMSZ PLANT FOR STK. & N-STK.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu 21512 6
CH   215126
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23001213
Report Number1818910-2025-15448
Device Sequence Number18508851
Product Code JWH
UDI-Device Identifier10603295216902
UDI-Public(01)10603295216902(17)320930(10)D22103449
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K882234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number866402
Device Lot NumberD22103449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/10/2025
09/22/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date09/11/2025
09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY S2.5.; MBT TRAY SLEEVE POR M/L 45MM.; UNIVERSAL STEM 75X12MM FLUTED.; UNK KNEE FEMORAL SROM.; UNKNOWN KNEE FEMORAL SLEEVE.; UNKNOWN KNEE TIBIAL INSERT.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale